# SDR DL72S972660

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162268A
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-2 LETTER CHECK, 1 IN CRACK NR 5 L/E FLAP SKIN AT I/B HINGE CUTOUT.  REPAIRED PER M/M 57-53-0 AND ERA 363467-14.
